Journal article icon

Journal article

The fundamental theorem of natural selection

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1111/jbg.12361

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Zoology
Oxford college:
St John's College
Role:
Author
ORCID:
0000-0002-1843-6457
Publisher:
Wiley
Journal:
Journal of Animal Breeding and Genetic More from this journal
Volume:
135
Issue:
6
Pages:
393-394
Publication date:
2018-11-08
Acceptance date:
2018-10-01
DOI:
EISSN:
1439-0388
ISSN:
0931-2668
Pmid:
30411417
Language:
English
Keywords:
Pubs id:
pubs:943813
UUID:
uuid:cd47ea8b-cf27-4e5f-9ba5-5921799550a5
Local pid:
pubs:943813
Source identifiers:
943813
Deposit date:
2019-06-06

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP